# SDR SIMA20120619004

- Difficulty date: June 28, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 24,286 hours, 17,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321723
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, FOUND RIGHT FORWARD FLOOR SUPPORT BETWEEN FS 280.00 AND FS 310.00 TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD RIGHT FLOOR SUPPORT IAW SRM 51-40-06. AIRCRAFT RETURN TO SERVICE
